# SDR FDEA201111074778

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B114700000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 151XF HAS 2 EA CRACKS, 6 EA 1" PUNCTURES, 7" EDGE DAMAGE FABRICATED REPLACEMENT FLOORBOARD 151 XF IAW DWG SRZ-25-005, REV J.
